# SDR DHL2002366002

- Difficulty date: March 5, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O LAP BELT WORN AND TSO UNREADABLE.  REMOVED AND REPLACED S/O LAP BELT PER 25-11-13, CHECK GOOD.
